Bulletin of the Belgian Mathematical Society - Simon Stevin

Polynomial stability of evolution cocycles and Banach function spaces

Pham Viet Hai

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we give characterizations for a polynomial stability in Banach spaces. This is done by using evolution cocycles and techniques of Banach function spaces. Our characterizations are new versions of the theorems of Datko type.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 26, Number 2 (2019), 299-314.

Dates
First available in Project Euclid: 28 June 2019

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1561687567

Digital Object Identifier
doi:10.36045/bbms/1561687567

Mathematical Reviews number (MathSciNet)
MR3975830

Zentralblatt MATH identifier
07094830

Subjects
Primary: 34D05: Asymptotic properties 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.) 93D20: Asymptotic stability

Keywords
polynomial stability evolution cocycles Banach function spaces

Citation

Hai, Pham Viet. Polynomial stability of evolution cocycles and Banach function spaces. Bull. Belg. Math. Soc. Simon Stevin 26 (2019), no. 2, 299--314. doi:10.36045/bbms/1561687567. https://projecteuclid.org/euclid.bbms/1561687567


Export citation